Withdrawl: Been on sertraline 25 mg... - Mental Health Sup...

Mental Health Support
24,084 members14,270 posts

Withdrawl

Eabxj28
Eabxj28
1 Reply

Been on sertraline 25 mg For 5 weeks terrible side affects so I come off them in a week halving and quarter dose gp said I could just stop taking ,I’m still getting burning pains in face neck arms noises in head I have been off for 12 days now do you think I should hang on or take something else I’m trying to stop all medication trying sleep with the noises in head is terrible started taking sleeping pills I have not got depression just all those burning pains any suggestions try to ask gps they have no idea

1 Reply
oldestnewest
borderriever

Talk to your Doctor and explain how you feel. Consider writing down those problems you worry about, your GP will discuss treatments with you. You do need to allow time for your medications work.

BOB

Reply

You may also like...